# SDR IPXA11566753

- Difficulty date: May 4, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 27,025 hours, 18,368 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 879-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION AROUND NUTPLATE HOLES ON SEAT TRACK, STA 879-900 LBL 45, WL 208.  REPLACED SEAT TRACK IAW SRM 53-30-52-0I1, SRM 51-40-02-0G, DWG 143N5405 REV, SRM 51-40-08-0G, SRM 51-40-05-0G, SRM 51-20-01-0G.
